Identificador persistente para citar o vincular este elemento:
http://hdl.handle.net/10553/54417
Title: | Imported multiple parasite infection in a pediatric patient: Disease in the immigrant child | Authors: | Ramos Macías, L. Poch Páez, J. Pérez-Arellano, J. L. Alcuaz Romano, R. Rial González, R. |
Issue Date: | 2007 | Publisher: | 0001-6640 | Journal: | Acta pediátrica española | URI: | http://hdl.handle.net/10553/54417 | ISSN: | 0001-6640 | Source: | Acta Pediatrica Espanola[ISSN 0001-6640],v. 65, p. 79-81 |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
3
checked on Mar 30, 2025
Page view(s)
74
checked on Nov 23, 2024
Google ScholarTM
Check
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.